Zoloft withdrawl, help please

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

fyi
New Member


Date Joined Feb 2009
Total Posts : 3
   Posted 3/3/2009 12:52 PM (GMT -6)   
Ok I know quitting Zoloft cold turkey is a no no nono   however, the weight gain was absolutely not acceptable anymore and I had it with the pills when I didn't even need them anymore.  So, besides the fact that what I did is wrong, I was wondering if anyone out there had a remedy or anything for the withdrawl side effects.  The only ones I'm having right now are the night sweats (which I also had on the Zoloft) and the split moments of not really dizziness but just a strange sensation (as I have read are called "electrical flashes").  smhair
 
So if anyone can offer any kind of solution (besides going back on the meds) I'm all ears.
 
Also, I was on a very small dosage of Buspar as well but I stopped taking it as it did nothing.

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 41263
   Posted 3/3/2009 3:25 PM (GMT -6)   
Hi fye,

I can only suggest weaning off of it slowly, and with doctor's advice. We are not professionals so I suggest that you talk to your doctor about it. I can totally understand you are concerned about your weight, but maybe you could take something else that doesn't cause weight gain. I had no trouble with weight gain with zoloft. Just severe diahrrea. So I am sorry that I am not much help.

Going cold turkey is an unsafe way to quit your meds. I hope that the brain zaps go away.

Keep posting and let us know how you are doing.

Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies


theHTreturns...
Elite Member


Date Joined Mar 2009
Total Posts : 19310
   Posted 3/3/2009 9:30 PM (GMT -6)   

hi fyi, zoloft was the first anti-depressant i went on, i too had similar difficulties, i too once went off certain meds cold turkey-i agree with karen in the reduction method. the head zaps and dizzies-confusion seems that it can effect certain people, so i learnt my lesson and now if i need to go off a med i definately will reduce. sending you loads of compassion.

stay safe and well.

 

jamiee

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, May 29, 2017 3:15 PM (GMT -6)
There are a total of 2,816,914 posts in 309,260 threads.
View Active Threads


Who's Online
This forum has 151719 registered members. Please welcome our newest member, Beachmom42.
456 Guest(s), 13 Registered Member(s) are currently online.  Details
goshawk, RedEyedArab, Maggie A, Mia @;------, Gemlin, Purrrsiankitty, thisisfun570, Starlight*, OldSalty, noodlesnoodles, Labradorite, genny7766, Tall Allen


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer